# SDR ASOA201100527

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,527 hours, 27,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A STATES THAT MAIN CABIN DOOR LATCH WOULD NOT ACTUATE THE FIRST FEW TIMES TRIED TO OPEN THE DOOR UPON ARRIVAL.   OPERATED PAX DOOR SEVERAL TIMES NO DEFECTS NOTED, OPS CHECKED GOOD IAW AMM 52-11-00.
